# SDR UPS99229285

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CARD NR 888993 FOUND SEAT TRACK AT BS 344 RBL 22 WL 208 TO BE CORRODED ON LWR SURFACE.  REPLACED SECTION OF SEAT TRACK FROM BS 344-390 RBL 25 WL 208 PER SRM 51-30-2.
